# SDR AMTA200600487

- Difficulty date: August 3, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR SHOWED CONTINOUS ARC OF WX AT 5 MILES IN FRONT OF AIRCRAFT.  RE-RACKED WXR RT AND PERFORMED WXR RADAR BITE CHK IAW FIM.  SYSTEM CHECK PASSED.  NO FAULTS NOTED.  (K)
